# SDR USAA011345

- Difficulty date: October 12, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 53,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 1 INCH BY 1 INCH, STATION 345 RBL 14.  CUTOUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-15-01 TYPICAL REPAIR.  (M)
